# SDR DHL2001712517

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT WING T/E NR 4 SPOILER HOUSING FITTING WS 436.5 CRACKED 1.0 INCH.  REMOVED FITTING CRACK IAW SRM 51-30-2, PAGE 1-2.  PERFORMED ANTI-CORROSION TREATMENT AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED NEW FITTING IAW SRM 51-30-2, PAGE 1 AND 2.  (NON-ROUTINE CARD 0157)
